MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Journal (Canadian Dental Association) · 1998

Drug-induced gingival enlargements.

Desai P, Silver J G

СтатьяОбзорПеревод пока не подготовлен

Аннотация

There are many types of gingival enlargements which vary according to the etiologic factors and pathologic processes that produce them. The most common drug-induced gingival enlargement is associated with Dilantin (phenytoin). Cyclosporin and calcium channel blockers, which are increasingly used for some cardiac diseases, immunosuppression and autoimmune disorders, also cause gingival enlargement. The term "gingival hyperplasia" is an inappropriate term because enlargement is not the result of an increase in the number of cells, but rather an increase in extracellular tissue volume. This paper presents a detailed description of various drug-induced gingival enlargements, including the clinical appearance, microscopic presentation, pathogenic mechanisms and treatment options.

Для цитирования: Desai P, Silver J G. Drug-induced gingival enlargements.. Journal (Canadian Dental Association). 1998.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.